# SDR CALA2024120403015

- Difficulty date: November 8, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141A67131
- Condition: Dented
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (PARTS RACK) E & E DOOR EXTERNAL SKIN HAS MULTIPLE DENTS FOUND TO BE OUT OF LIMITS. TRANSCRIBED FROM HAECO NR 92842 71.
